# SDR REXA201100180

- Difficulty date: March 7, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475B
- Aircraft time: 22,918 hours, 20,127 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

A/C LOST PRESSURIZATION AT 10000 FT. MANUAL OVERRIDE LEVER MOVE TO CLOSE ON THE OVERBOARD EXHAUST SHUTOFF VALVE AS PER AMM 21-24-040-806.
